# SDR SWAA2023072559479

- Difficulty date: June 15, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LEADING EDGE ACCESS PANEL 341B LOC. STA 114.55 AT RT HORIZONTAL STABILIZER (1 EA) 2023-394553<[01] REPLACED WEB (RIB) LEADING EDGE ACCESS PANEL 341B LOC. STA 114.55 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 186A1305 SHEET 1 REV: - ; MESURE OF CRACK IS: 0.258' TOOL USED: P/N 500-752?20 S/N: B16101362 DUE DATE: 27/NOV/23;[02] CORRECTED STED 1   REPLACED WEB (RIB) LEADING EDGE ACCESS PANEL 341B LOC. STA 114.55 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 186A1305 SHEET 1 REV: -; DUE TO NOT FOUND ALLOWABLE DAMAGE IAW B737-700 SRM 55-10-10-1A-1 ; MESURE OF CRACK IS: 0.258' TOOL USED: P/N 500-752?20 S/N: B16101362 DUE DATE: 27/NOV/23;[03] COMPLETE TASK CERTIFIED
